# SDR AMTA200700063

- Difficulty date: February 11, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 380029817
- Part serial: P2504
- Condition: Unserviceable
- Location: Apu Bay
- Part time: 20,124 hours, 6,433 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

APU OIL QTY WENT TO .50 AFTER 47 MIN INTO FLIGHT 27 MIN.  ABOVE 20K CRUISE AT 35K. MANUALY SHUT APU DOWN.  REMOVED AND REPLACED APU USING M57-49-02.  OPS CHECK OK.  (K)
